# SDR CHQA200800008

- Difficulty date: January 13, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 13,929 hours, 12,142 cycles
- Engine: Ge CF343B1
- Engine time: 13,900 hours, 12,140 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RDU TO CLE - ON DOWNWIND TO LAND AT CLE, FLAPS WERE SELECTED TO 8 AND CREW RECEIVED A FLAP FAIL MESSAGE WITH THE FLAPS FAILED AT ZERO.  THE CREW RAN THE APPROPRIATE QRH CHECK LISTS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE FECU AND MDC FOR FAULT CODES, BUT THERE WERE NONE PRESENT.  AFTER RESETTING THE FLAP SYSTEM CIRCUIT BREAKERS, THE FLAP SYSTEM OPERATED NORMALLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
